Our expert says:
Have you tried the Depression / Anxiety support group ( number on this page ) ? Maybe they can have some useful advice and support for you ? What do other readers think, as surely some of you have been in similar situations ? If he is still in this state after a year on Cilift ( unless it is at too low a dose ) then this is not the best medicaine for him. Can you speak to whoever is prescriing the Cilift, to ask him/her to call and ask your husband to come for a re-assessment and possible impriovement in the medication ? Have you discussed the situation directly with that "therapist" at the day hospital ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.